# SDR CA070216007

- Difficulty date: September 19, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 5,812 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Spindle
- Part number: 206031554003
- Condition: Failed
- Location: Rt Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT TRANSMISSION PYLON SUPPORT SPINDLE FAILED IN-FLIGHT AND AIRCRAFT SUBSEQUENTLY HAD AN UNCONTROLLED COLLISION IN THE WATER.  REFERENCE: TRANSPORT SAFETY BOARD OCCURENCE BULLETIN NR A06P0190 (TC NR 20070216007)
